MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC MAMMOMARK; BIOPSY SITE IDENTIFIER

DEVICOR MEDICAL PRODUCTS INC MAMMOMARK; BIOPSY SITE IDENTIFIER
Model Number MMK0803
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The sales representative reported that during procedure the sheath came out with clip into breast tissue.The procedure was completed but the patient is having excisional surgery to remove radial scar along with the sheath.
 
Additional Manufacturer Narrative
The mammomark biopsy site identifiers are composed of a bioresorbable collagen plug embedded with a non-resorbable permanent radiopaque titanium wire marker.Each mammomark site identifier is packaged sterile in a flexible, disposable applicator for single patient use.The packaging also includes a sterile marker sheath at the distal end of the applicator shaft designed to retain the marker within the applicator shaft prior to use with mammotome revolve biopsy probes.The sales representative reported that during procedure the sheath came out with clip into breast tissue.The procedure was completed but the patient is having excisional surgery to remove radial scar along with the sheath.We reached out to the reporter for additional information and the patient is scheduled to have surgery at the end of the month to get the sheath removed.The mammomark instructions for use instruct the user to "remove marker sheath prior to insertion into probe.Based on the available information this event did not occur as a result of device malfunction.
 
Additional Manufacturer Narrative
The initial report was submitted on (b)(6) 2023.The purpose of this follow up report is to correct g6 in the initial report which should have the "initial" box checked.D4 serial & lot number sections were corrected.The number was removed from serial number section and added to the lot number section.In addition, e1 contact information was updated to contain the correct contact name and email address.

Brand Name
MAMMOMARK
Common Device Name
BIOPSY SITE IDENTIFIER
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
parque industrial, tijuana 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e business way fifth floor
cincinnati, OH 45241
MDR Report Key16539449
Report Number3008492462-2023-00006
Device Sequence Number12542214
Product Code NEU
UDI-Device Identifier00841911100492
UDI-Public(01)00841911100492(17)240204(10)F12230357D
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K082278
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/04/2024
Device Model NumberMMK0803
Device Lot NumberF1223057D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2023
Supplement Date Received by Manufacturer02/16/2023
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown